# SDR DXTA200803152

- Difficulty date: June 28, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 7,506 hours, 6,132 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Te Flap Indicato
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING FLAPS FROM 0 DEG TO 15 DEG THERE WAS NO MOVEMENT ON FLAP INDICATOR. ADDITIONALLY NOTED WAS THE FLAP CNTRL C/B WAS OUT.  FOUND WIRE CHAFING IN LT FLAP WELL. REPAIRED WIRING AS REQUIRED IAW W/D/M CHAP 20-10-01. OPS CHECK SATISFACTORY. NO C/B POPPED.
